# SDR DALA13025873215

- Difficulty date: March 30, 2010
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 68,260 hours, 30,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND F/O FOUND TWO SMALL DENTS IN LT AFT FUSELAGE BELOW PAX WINDOWS. INSPECTED DENTS IAW SRM 53-41-11, PG 124.   FOUND DENT TO BE WITHIN LIMITS.  NO CRACKS FOUND IAW DIAGRAM 103.    HFEC DENT AT FR 61 -FR 62 STR 21L-22L IAW NTM 51-10-08, PT 6, NO CRACK NOTED.   FOUND SKIN GOUGED, BLENDED AREAS IAW SRM 51-73-00.  HFEC IAW NTM 51-10-08, PT 6 NO CRACK NOTED.   FOUND TO BE WITHIN LIMITS IAW SRM 53-41-11, DIA 101, TREATED AND PRIMED IAW SRM 51-21-11.  PAINTED IAW SRM 51-75-12.  OK TO CONTINUE MONITOR.
